# SDR LR7A07017

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 51,796 hours, 24,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND FUSELAGE DAMAGED RT SIDE APPROX 4 INCHES LONG 2 INCHES WIDE AT FS 902, WL198, RBL 61.62.  REPAIRED DAMAGE IAW MEA 382-53-07-036, LOG PAGE 26514 ITEM M1.
